Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 108, NWS Buffalo, NY

December 16, 2011

NWS Buffalo, NY issued this small craft advisory at Dec 16, 2011, 3:31 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2011, 3:31 PM EST (20:31 UTC)
Expired
Dec 16, 2011, 7:57 PM EST
In force
4 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WHUS71 KBUF 162031
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
331 PM EST FRI DEC 16 2011

LEZ040-041-170100-
/O.NEW.KBUF.SC.Y.0108.111216T2031Z-111217T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
331 PM EST FRI DEC 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-170100-
/O.CON.KBUF.SC.Y.0107.000000T0000Z-111217T0100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
331 PM EST FRI DEC 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
1 follow-up statement
558 
WHUS71 KBUF 170057
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
757 PM EST FRI DEC 16 2011

LEZ040-041-170200-
/O.CAN.KBUF.SC.Y.0108.000000T0000Z-111217T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
757 PM EST FRI DEC 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED JUST BELOW SMALL CRAFT CRITERIA.

$$

LOZ044-045-170900-
/O.EXT.KBUF.SC.Y.0107.000000T0000Z-111217T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
757 PM EST FRI DEC 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THOMAS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 12:39 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 16, 12:39 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1239 PM EST FRI DEC 16 2011

.SYNOPSIS...
A COLD FRONT WILL USHER IN COOLER AND MORE SEASONABLE TEMPERATURES
FOR TODAY. AFTER THIS...HIGH PRESSURE WILL RIDGE TOWARD THE EASTERN
LAKES THROUGH SATURDAY...THEN ACROSS NEW ENGLAND ON SUNDAY. WHILE
THERE MAY BE SOME LINGERING LAKE EFFECT SNOW SHOWERS...FOR MOST
WEATHER WILL BE FAIR AND SEASONABLY COOL THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
DRIER AIR WORKING IN BEHIND THE EXITING SHORTWAVE THIS MORNING. THIS
HAS ALLOWED THE ACTIVITY EAST OF LAKE ONTARIO TO DIMINISH TO JUST A
FEW LIGHT SNOW SHOWERS OR FLURRIES AND NOTHING MORE THAN LAKE
CLOUDS OF ERIE. WE COULD STILL SEE SOME REDEVELOPMENT OF LAKE
SNOWS OFF BOTH LAKES LATER THIS AFTERNOON AS A SECONDARY TROUGH
DROPS ACROSS THE REGION WITH INCREASING MOISTURE PROFILES AND 850
MB TEMPERATURES DROPPING TO AROUND -12C. HOWEVER...DOES NOT LOOK
LIKE AN IDEAL SET UP WITH A DECENT AMOUNT OF SHEAR AND RELATIVELY
LOW INVERSION HEIGHTS. COLD AIR ADVECTION WILL KEEP TEMPERATURES
NEAR CURRENT LEVELS IN THE MID TO UPPER 30S OR EVEN FALL OFF A FEW
DEGREES THROUGH THE AFTERNOON...BUT STILL SEASONABLE FOR THIS TIME
OF YEAR.

CONDITIONS WILL BECOME MORE FAVORABLE FOR LAKE SNOWS LATE TONIGHT...
AS AIR ALOFT BECOMES COLDER AND DEEPER. BY DAYBREAK...LAKE INDUCED
CAPES WILL INCREASE TO AROUND 400 J/KG EAST OF THE LAKES...WHICH
IS AMPLE FOR A DECENT LAKE EFFECT BAND TO FORM. PERHAPS THE
GREATEST LIMITING FACTOR WILL BE SOME WIND SHEAR IN THE NW FLOW.
THE SHORT FETCH ON THE LAKES WILL BE SOMEWHAT OF A LIMITING
FACTOR...THOUGH UPSTREAM LAKES MAY PRIME THINGS A BIT...DEPENDING
ON EXACTLY HOW THE SURFACE WINDS ALIGN. FOR NOW...KEEP POPS IN THE
CHANCE RANGE...MAINLY DUE TO UNCERTAINTY IN EXACTLY WHEN AND WHERE
BANDS WILL DEVELOP LATE TONIGHT. AT THIS TIME...ACCUMULATIONS LOOK
TO BE ON THE LIGHT SIDE. THE CAVEAT IS IF BANDS FROM LAKE HURON
ALIGN...ADVISORY SNOWS CANNOT BE RULED OUT...THOUGH THE MORE
LIKELY SOLUTION IS JUST A COUPLE INCHES IN MOST PERSISTENT BANDS.
ACCUMULATING SNOW WILL LIKELY BE CONFINED TO WESTERN PORTIONS OF
THE SOUTHERN TIER ESE OF ERIE...AND IN WAYNE/CAYUGA/OSWEGO
COUNTIES ESE OF LAKE ONTARIO.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
A COMBINATION OF SYNOPTIC SCALE AND MESO-SCALE INFLUENCES WILL
IMPACT OUR AREA DURING THIS PERIOD.

STARTING WITH SATURDAY...A WELL ALIGNED NORTHWEST FLOW OF COLD AIR
(850 MB TEMPS AVERAGING AROUND -14C) WILL BE IN PLACE THROUGH THE
MORNING. THIS COMBINED WITH AMPLE LOW LEVEL MOISTURE AND FAVORABLE
SNOW GROWTH WILL LIKELY RESULT IN A COUPLE INCHES OF SNOW SOUTHEAST
OF LAKE ERIE...ESPECIALLY ACROSS THE CHAUTAUQUA RIDGE WHERE THE
ADDED BENEFIT OF UPSLOPE FLOW WILL COME INTO PLAY. SOUTHEAST OF LAKE
ONTARIO...THE LOW LEVEL MOISTURE DOES NOT LOOK QUITE AS
FAVORABLE...SO ACCUMULATIONS ARE EXPECTED TO REMAIN GENERALLY UNDER
AN INCH. DURING THE SECOND HALF OF THE DAY...HIGH PRESSURE BUILDING
ACROSS NEW YORK STATE WILL RESULT IN A SIGNIFICANT INCREASE IN LOW
LEVEL SHEAR. THIS WILL CAUSE THE LAKE EFFECT SNOW SHOWERS TO BECOME
LESS ORGANIZED DURING THE AFTERNOON...ESPECIALLY SOUTHEAST OF LAKE
ONTARIO WHERE THE MOISTURE WILL NOT BE AS FAVORABLE. OVERALL...IT
LOOKS SNOW ACCUMULATIONS WILL REMAIN UNDER ADVISORY CRITERIA.

SATURDAY NIGHT...THE SURFACE RIDGE WILL SETTLE OVER NEW ENGLAND
WHILE A SURFACE TROUGH/WARM FRONT...ASSOCIATED WITH AN APPROACHING
UPPER LEVEL SHORT WAVE...HEADS TOWARD WESTERN NEW YORK. LIGHT SNOW
FORMING AHEAD OF THE TROUGH WILL SPREAD EAST ACROSS WESTERN NEW YORK
AND THE GENESEE VALLEY OVERNIGHT. DO NOT EXPECT MUCH OF AN INPUT
FROM THE LAKES DUE TO THE PRESENCE OF ABUNDANT LOW LEVEL SHEAR.

A FEW MORE SNOW SHOWERS ARE EXPECTED ON SUNDAY AS THE SHORT WAVE
PUSHES ACROSS WESTERN AND CENTRAL NEW YORK DURING THE MORNING. THERE
MAY BE A PERIOD DURING THE MORNING WHEN THE BOUNDARY LAYER WINDS
BECOME BETTER ALIGNED...ALLOWING FOR SOME POSSIBLE ENHANCEMENT EAST
OF LAKE ERIE. A SIMILAR TREND MAY DEVELOP EAST OF LAKE ONTARIO
DURING THE AFTERNOON. ONLY MINOR SNOW ACCUMULATIONS ARE EXPECTED
SUNDAY.

DRIER AIR ASSOCIATED WITH HIGH PRESSURE RIDGING NORTH FROM THE
MIDDLE ATLANTIC STATES SHOULD BRING MAINLY DRY CONDITIONS SUNDAY
NIGHT. THE SOUTHERLY FLOW AROUND THE HIGH WILL ALLOW TEMPERATURES TO
REMAIN FAIRLY STEADY SUNDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE PERIOD STARTS WITH A BROAD FLATTENED UPPER RIDGE OVER THE
MISSISSIPPI/OHIO VALLEYS WHILE TO OUR NORTHWEST THERE WILL BE A
SHORTWAVE OVER NORTHERN MN/ND WITH A SURFACE REFLECTION OVER LAKE
SUPERIOR WHILE HIGH PRESSURE DOMINATES THE EASTERN SEABOARD. THIS
COMBINATION OF SYSTEMS WILL PLACE WESTERN NEW YORK UNDER SOUTHERLY
FLOW WHICH WILL ALLOW TEMPERATURES TO MODERATE TO ABOVE AVERAGE
READINGS ON MONDAY.

FOR THE EARLY PART OF THE WORKWEEK A BAROCLINIC ZONE SETS UP ROUGHLY
ACROSS THE GREAT LAKES..POTENTIALLY RIGHT OVER OUR FORECAST
AREA...BETWEEN THE WARMER AIR UNDERNEATH THE RIDGE OVER THE SOUTHERN
U.S. AND THE COLDER CANADIAN AIRMASS TO OUR NORTH. THE EXACT
LOCATION OF THIS BOUNDARY IS UNCERTAIN AND DEPENDENT ON HOW FAST A
CUTOFF UPPER LOW AND ITS SURFACE LOW...ORIGINATING OVER THE
SOUTHWEST U.S...LIFT OUT INTO THE MIDWEST. THE GFS IS FASTER TO MOVE
THE BOUNDARY ACROSS OUR REGION WHILE THE ECMWF HOLDS THE BOUNDARY
JUST TO OUR SOUTH. WILL KEEP CHANCE POPS FOR NOW...BUT IF THE
BOUNDARY DOES SET UP ON TOP OF US WE COULD SEE A DECENT RAIN EVENT
DEVELOPING BY TUESDAY.

THOUGH THE MODELS PRESENT A SIMILAR SCENARIO FOR THE FIRST HALF OF
NEXT WEEK WITH A SURFACE LOW DEVELOPING OVER THE MIDWEST EARLY
TUESDAY AND MOVING ACROSS THE OHIO VALLEY AND INTO THE NORTHEAST BY
WEDNESDAY...TIMING/TRACK ISSUES COULD HAVE A SIGNIFICANT IMPACT ON
OUR FORECAST AREA. THE GFS IS HINTING AT A SIGNIFICANT RAIN EVENT
FOR WESTERN NEW YORK DURING THE FIRST HALF OF NEW YORK WHILE THE
ECMWF KEEPS THE BULK OF THE RAINFALL TO OUR SOUTH AS THE LOW MOVES
MORE ACROSS THE OHIO VALLEY. FOR NOW WILL JUST PAINT BROAD CHANCE
POPS ACROSS THE REGION FOR THE FIRST HALF OF THE WEEK. EITHER WAY
TEMPERATURES ARE LIKELY TO RUN NEAR TO ABOVE NORMAL INTO WEDNESDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MVFR LEVEL CLOUDINESS IMPACTING AREAS TO THE EAST AND SOUTHEAST OF
THE LAKES THIS AFTERNOON...INCLUDING THE KJHW AND KART TERMINALS.
THE MVFR CONDITIONS WILL MORE THAN LIKELY LINGER AT KJHW INTO
TONIGHT...BUT TEND TO IMPROVE TO VFR AT KART THROUGH THE
AFTERNOON AS SOME SUBSIDENCE AND DRYING WORKS DOWN FROM CANADA.
ELSEWHERE...VFR CONDITIONS WILL PREVAIL.

LAKE EFFECT SNOW SHOWERS WILL ENHANCE TONIGHT...BUT IN A NORTHWEST
FLOW PERSISTENT IMPACTS SHOULD BE LIMITED TO KJHW...AND THE CORRIDOR
FROM EAST OF KROC TO KFZY...WITH MVFR RESTRICTIONS LIKELY AND
EVEN THE LOW THEREAT FOR IFR CIGS AND VSBYS. A BRIEF SNOW SHOWER
CANNOT NOT BE RULED OUT AT BUF/IAG/ROC WITH A LOW THREAT FOR MVFR
RESTRICTIONS.

OUTLOOK...
SATURDAY AND SUNDAY ...AREAS OF MVFR/IFR WITH A CHANCE OF SNOW
SHOWERS.
MONDAY...MAINLY VFR.
MONDAY NIGHT AND WEDNESDAY...AREAS OF MVFR IN RAIN/SNOW.

&&

.MARINE...
WINDS REALLY STARTING TO COME DOWN ON THE LAKES EARLY THIS
AFTERNOON. ALL GALES HAVE BEEN DROPPED. SMALL CRAFT ADVISORIES WILL
REMAIN IN PLACE THROUGH AT LEAST MID AFTERNOON AS WAVES HEIGHTS
ARE SLOWER TO RESPOND TO THE DIMINISH WINDS.

HIGH PRESSURE RIDGING INTO THE EASTERN LAKES WILL BRING MORE
BENIGN CONDITIONS TO THE LAKE FOR THE WEEKEND...THEN SOUTH TO
SOUTHWEST WINDS WILL INCREASE SUNDAY NIGHT AND MONDAY AND ANOTHER
STORM SYSTEM WILL APPROACH THE LAKES TUESDAY EVENING AND
WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON
         FOR LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 8 PM EST THIS EVENING FOR
         LOZ044-045.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/TMA
SHORT TERM...TJP
LONG TERM...TJP/WOOD
AVIATION...TMA
MARINE...APFFEL/TMA
Hazardous weather outlook, Dec 16, 9:16 AM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
916 AM EST FRI DEC 16 2011

NYZ001>003-007-008-010>014-021-085-171430-
NIAGARA-ORLEANS-MONROE-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-ALLEGANY-SOUTHERN ERIE-
916 AM EST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019-020-171430-
CHAUTAUQUA-CATTARAUGUS-
916 AM EST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-171430-
WAYNE-NORTHERN CAYUGA-OSWEGO-
916 AM EST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042-043-062-063-171430-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
916 AM EST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-171430-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
916 AM EST FRI DEC 16 2011

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-171430-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
916 AM EST FRI DEC 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.